Back to Search Start Over

Adaptive optics correction of a laser beam propagating underwater

Authors :
George, Thomas
Islam, M. Saif
Dutta, Achyut K.
Restaino, S. R.
Hou, W.
Kanaev, A.
Matt, S.
Font, C.
Source :
Proceedings of SPIE; June 2014, Vol. 9083 Issue: 1 p90830R-90830R-5, 817476p
Publication Year :
2014

Details

Language :
English
ISSN :
0277786X
Volume :
9083
Issue :
1
Database :
Supplemental Index
Journal :
Proceedings of SPIE
Publication Type :
Periodical
Accession number :
ejs33369406
Full Text :
https://doi.org/10.1117/12.2060005